# SDR SWAA2020112322901

- Difficulty date: October 12, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N792SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27887
- Aircraft time: 68,919 hours, 40,833 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE RIB LOCATED AT LEADING EDGE STA 95.96 RT HORIZONTAL STABILIZER.  INSTALLED NEW RIB LOCATED AT LEADING EDGE HORIZONTAL STABILIZER LEADING EDGE STA 105.25, IAW B737-700 SRM 51-40-02 DWG 186A1001 SHEET 10 REV A.
